# SDR USAA2009082492219

- Difficulty date: August 25, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 37,750 hours, 14,303 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAL - TRIPLE GEAR CHANGE - EEL - INOP EMERGENCY LIGHT ON PASSENGER SEAT 19 LEFT.  REPLACED HARNESS FOR EMERGENCY LIGHT ON PASSENGER SEAT 19 LEFT IAW B737 AMM 33-51-18.
